# SDR IPXA10562496

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL DENTED ON LWR SURFACE AND IS DELAMINATED AND HAS A BROKEN INSERT ON UPPER SURFACE BS 1100 TO 1200, RBL 25 TO RBL 45.  FABRICATED NEW FLOOR PANEL IAW EONR B757-5320-9692-G.
